Alert archive / Colorado / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 41, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at May 28, 2025, 5:37 PM MDT for Prowers County, Colorado. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 28, 2025, 5:37 PM MDT (23:37 UTC)
- Expired
- May 28, 2025, 6:00 PM MDT
- In force
- 23 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Tornado
- Possible
- Damage threat
- Considerable
- Hail
- 1.0 in
- Wind
- 70.0 mph
County Prowers County, CO
The radar
The Goodland radar (KGLD), 139 km from the middle of the area, began a volume at 23:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 28, 1:15 PM MDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 11.6 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 938 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 141 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
805
WUUS55 KPUB 282337
SVRPUB
COC099-290015-
/O.NEW.KPUB.SV.W.0041.250528T2337Z-250529T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
537 PM MDT Wed May 28 2025
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
Northeastern Prowers County in southeastern Colorado...
* Until 615 PM MDT.
* At 537 PM MDT, a severe thunderstorm was located 10 miles northeast
of Hartman, or 13 miles north of Coolidge, moving southeast at 30
mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
* Locations impacted include...
Holly.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
A Tornado Watch remains in effect until 900 PM MDT for southeastern
Colorado.
&&
LAT...LON 3826 10221 3827 10205 3787 10204
TIME...MOT...LOC 2337Z 333DEG 24KT 3823 10209
TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
Hodanish1 follow-up statement
508 WWUS55 KPUB 290000 SVSPUB Severe Weather Statement National Weather Service Pueblo CO 600 PM MDT Wed May 28 2025 COC099-290010- /O.CAN.KPUB.SV.W.0041.000000T0000Z-250529T0015Z/ Prowers CO- 600 PM MDT Wed May 28 2025 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PROWERS COUNTY IS CANCELLED... The storm which prompted the warning has moved out of the area. Therefore, the warning has been cancelled. A Tornado Watch remains in effect until 900 PM MDT for southeastern Colorado. && LAT...LON 3826 10221 3827 10205 3787 10204 TIME...MOT...LOC 2359Z 333DEG 24KT 3809 10200 $$ Hodanish
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 28, 5:10 PM MDT, 27 minutes earlier. Its key messages:
- Severe thunderstorms likely this afternoon and evening across the southeast plains with very large hail, damaging winds, and even an isolated tornado possible.
- Strong to marginally severe thunderstorms possible across the southern Sangre De Cristo mountains and southern I-25 corridor Thursday afternoon, otherwise, cooler with showers and thunderstorms.
- Heating up with daily afternoon thunderstorms, mainly over the mountains through the extended.
Area forecast discussion, May 28, 5:10 PM MDT, 27 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 510 PM MDT Wed May 28 2025 .KEY MESSAGES... - Severe thunderstorms likely this afternoon and evening across the southeast plains with very large hail, damaging winds, and even an isolated tornado possible. - Strong to marginally severe thunderstorms possible across the southern Sangre De Cristo mountains and southern I-25 corridor Thursday afternoon, otherwise, cooler with showers and thunderstorms. - Heating up with daily afternoon thunderstorms, mainly over the mountains through the extended. && .SHORT TERM /THROUGH THURSDAY/... Issued at 208 PM MDT Wed May 28 2025 Thunderstorm coverage and strength will be the main concern this afternoon and evening as energy rotating around the Upper Midwest low pressure system increases upper forcing and sends a cold front through the area. This front is currently positioned across east central CO, just passing through KCOS around 18z. Across the plains a sharpening dry line/trough axis extends southwest of the surface low across eastern Las Animas into northeast Baca counties with dew points at KTAD in the upper 30s, and dew points in Baca county in the lower 60s. This has yielded plentiful amounts of CAPE across our eastern plains with 2500+ J/kg resolved by meso-analysis and HREF. Deep layer shears around 40-50 kts will result in supercells, particularly out ahead of the cold front and along the dry line. Eventually, a line of thunderstorms will develop along the cold front which drops southward through the plains this evening. Greater severe risk looks done by 8-9 PM as activity coalesces into an MCS across southwest KS and the TX/OK Panhandle. Very large hail up to 2.5 inches in diameter, wind gusts around 70 mph (perhaps greater) and an isolated tornado will be possible. Greatest tornado risk maximizes across Kiowa and Prowers counties, though any quick updraft development within area of stout CAPE out east across the eastern counties could result in a quick landspout/spin up this afternoon. Along the I-25 corridor, falling dew points will keep hail and max wind gusts a little lower, with 1.25 inch hail and 65 mph gusts possible. There could be another round of thunderstorms fire along the I-25 corridor this evening behind the front with any easterly surging outflows. CAPE does not look as great into the evening hours which should lessen the severe risk after after 6 PM. Low level flow shifts out of the east to southeast overnight which will spread widespread low clouds, fog and sprinkles back into the eastern mountains. Thursday will be cooler with clouds likely to hang tight across the eastern mountains/I-25 corridor into the afternoon. Lower dew points (40s) spread in from the north though low 50 dew points may hang in along the southern I-25 corridor and mountains/plains interface. While it is likely to remain cool and stable across the plains, another round of thunderstorms will fire over the mountains during the afternoon. Depending on how much insolation we get, there may be sufficient instability for thunderstorms to persist into the adjacent plains, especially along the Raton Mesa. Will keep highest pops across the mountains and trim back pops for the eastern plains where we may stay too cool and stable for activity to maintain. && .LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/... Issued at 208 PM MDT Wed May 28 2025 It is a messy pattern into the extended, with energy from the Pacific northwest cutting through the upper ridge on Friday and dropping southeastward on Saturday. Overall, we stay under the northwest flow side of the upper ridge for Friday and Saturday with sufficient forcing and upslope flow for showers and thunderstorms across the mountains and adjacent plains each day. Can't rule out some stronger storms depending on shear and CAPE parameters which look more marginal but could be adequate. Temperatures gradually warm through this period. Southwest flow increases late weekend into early next week, with energy ejecting out of the Desert Southwest and across CO in several waves. Moisture increases across the western mountains which should bring a better chance for showers/thunderstorms and much needed rain across the Continental Divide for Monday. Southwest flow may bring some drying into the I-25 corridor but timing of the shortwave in the extended models and ensembles varies with the potential for a dry line to be positioned somewhere across the eastern plains. Will need to monitor this area for potential thunderstorm development. Otherwise, drier, warmer and windier weather spreads in for mid week as the next upper low takes shape across the Great Basin and kicks out to the north. Daily thunderstorm chances will continue over the mountains while the plains remain dry, windy and warm. -KT && .AVIATION /00Z TAFS THROUGH 00Z THURSDAY/... Issued at 510 PM MDT Wed May 28 2025 KALS: VFR conditions expected through 24 hours. West winds will weaken overnight, with mid and high level clouds sticking around. Thursday afternoon, more clouds will move in and west-northwest winds will increase a bit as showers and storms form in the area. KCOS and KPUB: Active and unsettled weather will persist through the next 24 hours. This evening, showers and thunderstorms will persist near both terminals, with intermittent gusty winds and outflow from nearby convection. Cloud cigs will remain right around the upper bounds of MVFR. There is a low chance of more showers moving into the area of KPUB between 02-06Z, have included as PROB30 group for now. By 06Z, low stratus and some fog is expected to set in at both terminals, leading to IFR conditions well into Thursday. Thursday afternoon, southeast winds at both terminals will slowly increase, as we see another chance for late afternoon showers and thunderstorms. && .PUB WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...KT LONG TERM...KT AVIATION...GARBEROGLIO
Hazardous weather outlook, May 28, 11:47 AM MDT, 5 hours 50 minutes before
Hazardous Weather Outlook...CORRECTED National Weather Service Pueblo CO 1147 AM MDT Wed May 28 2025 COZ058>089-093>099-291700- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1147 AM MDT Wed May 28 2025 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...Today and Tonight Scattered to numerous strong to severe thunderstorms will be possible today, with the greatest risk over the southeast plains. Damaging wind gusts up to 70 mph, large hail up to 2.5 inches in diameter, heavy rainfall and even a tornado or two will be possible this afternoon and early evening, especially across Kiowa, Bent, Prowers and Baca counties. The primary timeframe for severe storms will be between 2 PM and 5 PM for the I-25 corridor counties, and 3 PM to 8 PM for the southeast plains. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Widespread showers and thunderstorms will continue on Thursday across much of southern Colorado. Hail, wind and locally heavy rainfall will all be possible mainly near the southeast mountains. More isolated to scattered showers and thunderstorms are possible Friday and Saturday, mainly across the higher terrain. Convection chances increase for Sunday through Tuesday across the western half of the forecast area, especially along the Continental Divide. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be likely over portions of the region. 31/31
In the hours before
Special weather statement, May 28, 4:23 PM MDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Pueblo CO
423 PM MDT Wed May 28 2025
COZ087-088-282245-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
423 PM MDT Wed May 28 2025
...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL HUERFANO AND WEST
CENTRAL LAS ANIMAS COUNTIES THROUGH 445 PM MDT...
At 422 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles northeast of Aguilar, or 24 miles north of Trinidad, moving
east southeast at 35 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This storm will remain over mainly rural areas of east central
Huerfano and west central Las Animas Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
southeastern Colorado.
&&
LAT...LON 3751 10472 3762 10461 3747 10426 3729 10445
TIME...MOT...LOC 2222Z 304DEG 33KT 3751 10458
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
mwSpecial weather statement, May 28, 4:43 PM MDT, 54 minutes before
Special Weather Statement
National Weather Service Pueblo CO
443 PM MDT Wed May 28 2025
COZ087-088-282315-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
443 PM MDT Wed May 28 2025
...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL HUERFANO AND NORTH
CENTRAL LAS ANIMAS COUNTIES THROUGH 515 PM MDT...
At 443 PM MDT, Doppler radar was tracking a strong thunderstorm 15
miles east of Walsenburg, or 31 miles north of Trinidad, moving
east southeast at 25 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This storm will remain over mainly rural areas of east central
Huerfano and north central Las Animas Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
southeastern Colorado.
&&
LAT...LON 3758 10468 3774 10453 3769 10434 3764 10412
3736 10437
TIME...MOT...LOC 2243Z 294DEG 22KT 3762 10449
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
mwSpecial weather statement, May 28, 4:53 PM MDT, 44 minutes before
Special Weather Statement
National Weather Service Pueblo CO
453 PM MDT Wed May 28 2025
COZ086-089-093-282345-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-Crowley County CO-
La Junta Vicinity/Otero County CO-
453 PM MDT Wed May 28 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN OTERO...
SOUTHWESTERN CROWLEY AND NORTHEASTERN PUEBLO COUNTIES THROUGH 545 PM
MDT...
At 453 PM MDT, Doppler radar was tracking a strong thunderstorm over
Pueblo Depot, or 11 miles east of Pueblo Airport, moving east at 60
mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Avondale, Pueblo Depot, Fowler, Boone, and Pueblo Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
southeastern Colorado.
&&
LAT...LON 3821 10453 3836 10439 3843 10396 3811 10400
TIME...MOT...LOC 2253Z 270DEG 51KT 3828 10430
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
HodanishSpecial weather statement, May 28, 5:15 PM MDT, 22 minutes before
Special Weather Statement
National Weather Service Pueblo CO
515 PM MDT Wed May 28 2025
COZ086-088-093-094-282345-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Eastern Las Animas County CO-La Junta Vicinity/Otero County CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
515 PM MDT Wed May 28 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN OTERO...NORTH
CENTRAL LAS ANIMAS AND SOUTHEASTERN PUEBLO COUNTIES THROUGH 545 PM
MDT...
At 515 PM MDT, Doppler radar was tracking a strong thunderstorm 11
miles northwest of Tyrone, or 31 miles north of Trinidad, moving east
at 25 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Delhi and Thatcher.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
southeastern Colorado.
&&
LAT...LON 3748 10439 3758 10445 3769 10440 3776 10391
3747 10388
TIME...MOT...LOC 2315Z 273DEG 23KT 3760 10430
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
mwSpecial weather statement, May 28, 5:26 PM MDT, 11 minutes before
Special Weather Statement
National Weather Service Pueblo CO
526 PM MDT Wed May 28 2025
COZ085-290000-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
526 PM MDT Wed May 28 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL EL PASO COUNTY
THROUGH 600 PM MDT...
At 526 PM MDT, Doppler radar was tracking a strong thunderstorm over
Security-Widefield, or 10 miles southeast of Colorado Springs, moving
east at 15 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Fountain, Security, Security-Widefield, Schriever Space Force Base,
Hanover, Fort Carson, and Colorado Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
east central Colorado.
&&
LAT...LON 3866 10478 3878 10475 3881 10439 3854 10445
TIME...MOT...LOC 2326Z 280DEG 14KT 3872 10470
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
HodanishSpecial weather statement, May 28, 5:36 PM MDT, 1 minute before
Special Weather Statement
National Weather Service Pueblo CO
536 PM MDT Wed May 28 2025
COZ093-097-290000-
Las Animas Vicinity/Bent County CO-La Junta Vicinity/Otero County CO-
536 PM MDT Wed May 28 2025
...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL OTERO AND
SOUTHWESTERN BENT COUNTIES THROUGH 600 PM MDT...
At 536 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles southwest of Las Animas, or 12 miles east of North La Junta,
moving southeast at 25 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This storm will remain over mainly rural areas of east central Otero
and southwestern Bent Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3794 10346 3804 10327 3781 10294 3765 10294
3765 10323
TIME...MOT...LOC 2336Z 326DEG 23KT 3793 10331
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
mwThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 7:35 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 40 min |
| May 27, 8:14 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa, Prowers | 46 min |
| May 27, 8:59 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Prowers | 46 min |
| May 27, 9:46 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Bent, Prowers | 59 min |
| May 27, 10:45 PM MDT | Special Weather Statement | PUB | Baca | 30 min |
| May 28, 12:46 PM MDT | Special Weather Statement | PUB | El Paso | 29 min |
| May 28, 12:54 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 36 min |
| May 28, 1:04 PM MDT | Special Weather Statement | PUB | Las Animas | 26 min |
| May 28, 1:25 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 17 min |
| May 28, 1:28 PM MDT | Special Weather Statement | PUB | El Paso | 47 min |
| May 28, 1:47 PM MDT | Special Weather Statement | PUB | Las Animas | 28 min |
| May 28, 2:01 PM MDT | Special Weather Statement | PUB | Baca | 29 min |
| May 28, 2:02 PM MDT | Special Weather Statement | PUB | Fremont | 28 min |
| May 28, 2:19 PM MDT | Special Weather Statement | PUB | Las Animas | 26 min |
| May 28, 2:25 PM MDT | Special Weather Statement | PUB | El Paso | 35 min |
| May 28, 2:27 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 48 min |
| May 28, 2:34 PM MDT | Special Weather Statement | PUB | El Paso | 26 min |
| May 28, 2:35 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 25 min |
| May 28, 2:37 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 23 min |
| May 28, 2:45 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 60 min |
| May 28, 3:11 PM MDT | Special Weather Statement | PUB | Las Animas | 34 min |
| May 28, 3:30 PM MDT | Special Weather Statement | PUB | El Paso | 30 min |
| May 28, 3:43 PM MDT | Special Weather Statement | PUB | Baca | 32 min |
| May 28, 3:58 PM MDT | Special Weather Statement | PUB | Costilla | 32 min |
| May 28, 4:05 PM MDT | Special Weather Statement | PUB | Pueblo | 25 min |
| May 28, 4:05 PM MDT | Special Weather Statement | PUB | El Paso | 25 min |
| May 28, 4:15 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 45 min |
| May 28, 4:23 PM MDT | Special Weather Statement | PUB | Las Animas | 22 min |
| May 28, 4:43 PM MDT | Special Weather Statement | PUB | Las Animas | 32 min |
| May 28, 4:50 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas | 25 min |
| May 28, 4:51 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa, Prowers | 54 min |
| May 28, 4:53 PM MDT | Special Weather Statement | PUB | Pueblo | 52 min |
| May 28, 5:15 PM MDT | Special Weather Statement | PUB | Las Animas | 30 min |
| May 28, 5:26 PM MDT | Special Weather Statement | PUB | El Paso | 34 min |
| May 28, 5:36 PM MDT | Special Weather Statement | PUB | Bent | 24 min |
| May 28, 5:44 PM MDT | Special Weather Statement | PUB | Prowers | 31 min |
| May 28, 5:47 PM MDT | Special Weather Statement | PUB | El Paso | 28 min |
| May 28, 5:47 PM MDT | Severe Thunderstorm Warning | PUB | Bent | 43 min |
| May 28, 5:54 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Prowers | 36 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.